# SDR UPS02838279

- Difficulty date: April 12, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CORROSION AND PILLOWING OF SKIN ON VERTICAL STAB AFT LT SIDE.  REMOVED PANEL AND ROUTED TO VENDOR FOR FABRICATION.  TRIMMED AND INSTALLED NEW PANEL.
